# SDR UPS99830916

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Chord
- Condition: Cracked
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 ACCOMPLISH APPENDIX C OF EO DC8-5310-10158-A, FS 70 BLKHD LWR CHORD AT LONGERON 33L IS CRACKED AND CORRODED.  REPAIRED FS 70 BLKHD LWR CHORD AT LONGERON 33L IAW EO DC8-5310-10158-A APPX C.
